MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7.5" (19 CM) APPX 0.31 ML, SMALLBORE EXT SET W/REMV MICROCLAVE®, CLAMP, ROTATING; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7.5" (19 CM) APPX 0.31 ML, SMALLBORE EXT SET W/REMV MICROCLAVE®, CLAMP, ROTATING; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number MS930
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3: date of event: the date of event is unknown but in february, and 01 feb 2025 has been used as a placeholder.Investigation summary: one video and one photo were shared by customer, where a leak coming from the female luer is shown, no additional damage or anomalies were observed.Forty (40) new.List#: ms930, 7.5" (19 cm) appx 0.31 ml, smallbore ext set w/remv clave¿ were returned for evaluation.No physical damage or anomalies were observed.No mating device was returned.Based on the binomial stages sampling to represent the lot population 35 samples were visually inspected looking for crack on femal luer, only in 3 samples with an anomaly was noted.The 3 samples with the worst condition were tested as procedure and no leak were noted.Complaint of leaks can be confirmed based on the video and photos shared by customer.The probable cause is due to a material issue on a vendor supplied part.The lot history and the lot history of the sister samples were reviewed; no nonconformities were identified that may have contributed to the reported complaint.
 
Event or Problem Description
A complaint was received regarding the 7.5" (19 cm) appx 0.31 ml, smallbore ext set w/remv clave¿, clamp, rotating luer that experienced leakage.The reporter stated that a few of the product was leaking with iv fluids.It was further stated that unknown iv fluid was involved.The event date was on feb-2025.There was patient involvement and no adverse event.Update: the one leaky example they kept (there were 4-5 occurrences) was discarded.

Brand Name
7.5" (19 CM) APPX 0.31 ML, SMALLBORE EXT SET W/REMV MICROCLAVE®, CLAMP, ROTATING
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key22107166
Report Number9617594-2025-01121
Device Sequence Number8149841
Product Code FPA
UDI-Device Identifier00842472100730
UDI-Public(01)00842472100730(17)291101(10)14218145
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K964435
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberMS930
Device Lot Number14218145
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/09/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2025
Initial Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown